A Caltech Library Service

Cryptography from tensor problems

Schulman, Leonard J. (2012) Cryptography from tensor problems. . (Submitted)

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We describe a new proposal for a trap-door one-way function. The new proposal belongs to the "multivariate quadratic" family but the trap-door is different from existing methods, and is simpler.

Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription
Schulman, Leonard J.0000-0001-9901-2797
Additional Information:Supported in part by the NSF. Thanks to Oded Regev, Yi-Kai Liu and Aram Harrow for helpful comments. Thanks also to the organizers of a 2011 Dagstuhl workshop on post-quantum cryptography, which helped stimulate this work.
Group:UNSPECIFIED, Institute for Quantum Information and Matter
Funding AgencyGrant Number
Subject Keywords:Multivariate quadratic cryptosystem, MinRank, tensor rank, post-quantum cryptography
Record Number:CaltechAUTHORS:20120713-075312396
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:32406
Deposited By: Tony Diaz
Deposited On:19 Jul 2012 22:31
Last Modified:04 Jun 2020 10:14

Repository Staff Only: item control page